Close
 Indian J Med Microbiol  
 

Figure 1 (A-D): Drug-induced toxicity—interstitial and airspace infiltrates. (A and B) In a 57-year-old male with multiple myeloma, post two cycles of bortezomib with fever and breathlessness on Day 22, HRCT lung window sections show bilateral interstitial infiltrates with ground glass opacities. Patient deteriorated despite being put on antimicrobials (including antifungal) which lead to suspicion of bortezomib-induced drug toxicity. (C and D) In other patient of Hodgkin's lymphoma, post seven cycles of ABVD (adriamycin, bleomycin, vinblastine, dacarbazine) who developed fever, dyspnea and cough, CT done on Day 5 shows multifocal airspace opacities with interstitial thickening in peribronchovascular distribution, consolidation in both upper lobes and subtle ground glass opacities in both lung fields suggesting bleomycin-induced toxicity

Figure 1 (A-D): Drug-induced toxicity—interstitial and airspace infiltrates. (A and B) In a 57-year-old male with multiple myeloma, post two cycles of bortezomib with fever and breathlessness on Day 22, HRCT lung window sections show bilateral interstitial infiltrates with ground glass opacities. Patient deteriorated despite being put on antimicrobials (including antifungal) which lead to suspicion of bortezomib-induced drug toxicity. (C and D) In other patient of Hodgkin's lymphoma, post seven cycles of ABVD (adriamycin, bleomycin, vinblastine, dacarbazine) who developed fever, dyspnea and cough, CT done on Day 5 shows multifocal airspace opacities with interstitial thickening in peribronchovascular distribution, consolidation in both upper lobes and subtle ground glass opacities in both lung fields suggesting bleomycin-induced toxicity